Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual side effects?? Re: Celexa and side effects?

Posted by Cindy W on December 29, 1999, at 10:46:24

In reply to Sexual side effects?? Re: Celexa and side effects?, posted by Rachel on December 28, 1999, at 10:54:35

> hi, i'm 21 and in college... i just started taking celexa last week after a battery of other anti-depressants. i read the stats for sexual side effects in men (6% problems with ejaculation, 3% impotence) but i can't find any for women. i already have 'problems' having an orgasm -- something i am starting to think really contributes to my depression at times, and my main concern is whether i will be experiencing sexual side effects from celexa.
> it really pisses me off that there isn't some drug yet that doesn't interfere with your sex drive. Basically, i'm looking for some advice from other women. Thanks.

Rachel, I've tried Prozac, Serzone, Luvox, Zoloft, and now Effexor. I had trouble with desire, arousal, and reaching orgasm with Prozac, Luvox, and Zoloft, but no problem with Serzone and none (so far!) with Effexor. The SSRI's are infamous for sexual dysfunction. Serzone and Effexor are newer non SSRI type antidepressants. Hope this helps.--Cindy W




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy W thread:2790